# SDR FDEA202203280722

- Difficulty date: March 28, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N778FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25223
- Aircraft time: 80,187 hours, 30,715 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Flap
- Part number: 113N380090H
- Part serial: CA0377
- Condition: Unknown
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

PREVIOUS COMPSITE MAJOR REPAIR RW O/B FLAP, UPPER SURFACE, APPROX. 52" FROM THE I/B   END AND 5.5" FROM T/E. REPAIR REQUIRES EVALUATION TO DETERMINE IF REPAIR IS   ACCORDANCE WITH APPROVED DATA. REMOVED PREVIOUS REPAIR AND PERDORMED PERMANENT REPAIR IAW B757 SRM 57-53-01-  2R AND 51-70-04-0G. MAJOR REPAIR
